Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Sick to stomach condition and nausea all the time after radical nephrectomy and splenectomy. Taking Zofran. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I am looking for a Dr. that can figure out why my dad is in such a sick to stomach condition all the time after a radical nephrectomy and splenectomy. He is taking Zofran now, still doesn't touch his constant nausea.
Posted Fri, 11 Oct 2013 in Men's Health
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer:
Probably due to uremia

Detailed Answer:
Thanks for the query

Nausea could be either because of some medication he is on or it could be because of uremia secondary to his mild renal failure.
I could help you better if you could tell me what medications he is on
Zofer has ondansetron which is a wonderful drug to prevent vomiting however it does not do much for nausea. I would advice levosulpride twice daily and a higher anti gastric agent like esomeprazole twice daily. Please approach your doctor with my suggestion

I hope I was of help, if you have any further queries please get back to me

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor